# SDR UIEA200600077

- Difficulty date: April 10, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 65B1706413
- Part serial: 0039
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN BUSHING BORES OF INBD FLAP TRACK ASSY NR 4 BY SIAGE WORKSHOP DURING REPAIR (SHOP VISIT) P/N 65B17064-13, S/N 0039.  REPAIR CARRIED OUT IAW BOEING REPAIR NR 1-171550575 BY W/SHOP.  REFER TO SWJC NR MS 130382145 AND SWJC NR E-W3LG000130382145 FOR REPAIR CERTIFICATION.
